Adrenavive II experiences or advice

Hello, I had my appointment with Dr Peatfield yesterday :) so glad I made the trip. He has suggested that adrenals may be my core issue, perhaps stopping my thyroid working effectively. I am doing a saliva adrenal test and some extra thyroid tests (the urine one) and I've bought some Adrenavive II which he recommended.

I just wondered if anyone has any experience of Adrenavive II? Or any tips generally.

Thanks

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

22 Replies

oldestnewest
  • I cannot give advice but am glad that Dr Peatfield was able to consult as he's not been well recently.

    I hope your adrenals will soon be restored.

  • Thank you :) yes Dr Peatfield was in good spirits! Good to see him doing OK

  • Yes, I take Adrenavive II and have done so now for over a year. After six months I had a cortisol saliva test and the results were good. I had another test recently and again results are good. I initially had very low levels. I take one 250mg an hour after my morning thyroid meds and one 125mg a hour after my early afternoon meds.

    Hope this helps.

  • Thank you :) this is good to hear! Does taking it give you more energy? I am sooooo exhausted. I know not to expect a miracle cure, and I must take it slowly with treatment so I don't crash, but hoping for some more energy in life.

    Has it had an effect for you on sleeping? I generally manage 6 hours at most. And when I was on antidepressants I could sleep no longer than 2 hours! So I worry about insomnia returning. But Dr Peatfield said that adrenal fatigue can cause trouble sleeping, so medication for adrenals hopefully should improve sleep.

  • Yes, I had severe symptoms of very low cortisol: anxiety, depression, insomnia, feelings of something dreadful happening. When I began taking cortex these feelings gradually diminished and went away. Low cortisol also affects the conversion of T4 to T3 and this meant very little thyroid meds were actually penetrating the cells in the body to do their work. Hence, I was hypo despite taking an adequate amount of thyroid hormones.

    When you are hypo for long periods of time, puts a tremendous amount of stress on the adrenals whereby they become under-productive. It is cortisol that is needed to help metabolise thyroid medication. By supporting adrenals helps thyroid meds do their job. You also need optimal levels of vits and minerals as well as iron.

    It sounds as though you are doing all the right things to move forward in your health.

  • Thanks so much. I'm so sorry to hear you've had a tough time like this too! But glad you've found results. And that gives me hope too!

    I'm in such a sensitive place I have been unable to tolerate supplements and too exhausted to cook healthy meals! But I'm learning ways to gently find easy ways to top up my vits and minerals naturally and healthily. Though it is tough!

    Yes definitely got hypo symptoms and Dr Peatfield is checking this out as well.

    It's reassuring to hear a positive story, thanks

  • I use Adrenavive III and it is a good as the Nutri-meds stuff I used to take, but much cheaper as it doesn't have to be imported from the US. BUT, it has taken a lot of years to get to a state where my adrenals are mostly OK and I don't think it will happen with just supplements - I used healing sounds, meditation and plenty of rest as well.

  • Thank you for your guidance there too! And I agree it's not just about the meds. I am an alternative therapist too, so know exactly where you're coming from :)

  • I went to see Dr P last week and he recommended I start Adrenavive iii which I did from Saturday. I also reduced my Levo from 75mcg to 50. However after two days I suffered fainting, extreme exhaustion and the inability to focus or understand anything. I had to stay in bed. I think it might have been too strong for me but I'm not sure. Adrenavive ii is a weaker version and I expect this is probably easier for the body to use. Taking the right dose is probably key. All the best with your treatment.

  • Thank you for the warning! Yes I am Very sensitive so I will be treading carefully. I am sorry you had this tough experience! Did you let Dr Peatfield know what happened? They said to contact them if anything negative happens and stop taking it straight away. Just wondered if you were able to get in touch and check whether to try again but maybe half the capsule if that's possible, or maybe even just some crumbs at first! Hoping my capsules will arrive today, and will see if I can half the dose... I had been wondering this and Dr Peatfield and Lynne said I might be able to.

    They said to increase after 7-10 days if I feel better, but even tthere I'm wondering whether to go slower. My urge is to rush as I'm so desperate to feel better and have been feeling awful for ages... but I know this could lead to a crash. I know how sensitive my body is...

  • Hi tinkerbell22, thanks for your reply. Yes I did let him know and I'll be having a proper phone consultation on Friday. For now I've been asked to stop the Adrenavive iii. Dr P said I should reduce the levothyroxine immediately so I did that upon his advice. He said my body isn't using Levo properly. Dr P and Lynne also asked me to increase the dosage of Adrenavive iii after 7-10 days but clearly I won't be doing that just yet. Dr P said I was one of the worst cases of Adrenal Fatigue he'd ever seen so maybe that's why he recommended the Adrenavive iii. At what point were you asked to take the saliva cortisol and urine thyroid hormones tests? Was this 7-10 days after taking Adrenavive? Dr P also recommended Progesterone cream but I am not going to try anything else new for now.

  • Yes I'd say take it easy! I'm new to this but that seems to be a fundamental factor wtih adrenals and everything connected to them, make changes slowly. Don't rush...

    I was just reading how Dr P says if you get a reaction like you did it could be the thryoid hormones suddenly getting to work because you took adrenal support treatment? And the therefore the key is to lower your thyroid meds. So this fits with the advice they gave you.

    I'm so sorry you're having a difficult time too. But glad you have an appointment by phone tomorrow :) I hhope it goes well!

    We decided it was best for me to take the ccortisol / adrenal saliva test Before starting the Adrenavive. We discussed just starting the Adrenavive but felt it best to get test first, but then start Adrenavive while waiting for thr results of the test. He's pretty sure I need it, and that I've had adrenal problems for 30 yrs... so not in a good state either.But good to do the test ininitially. I had a blood test for cortisone via my gp and tthough it's within range, Dr P said it was a little low.

    The thyroid urine test, he said I could wait before doing this, as the key is to get my adrenal test before treatment. But I could also do both now. I bit the bullet and bought both just so we can see where we're at at a ground level, before any treatment.

  • Sorry just noticed this. Where did you read about how Dr P says if you get a reaction it could be the thyroid hormones suddenly working after taking the adrenal support? I've been scouring the internet for an explanation for days.

  • Hello, I read this in the information pack Dr P gave me after our initial consult. Did you get this? The specific document is called Understanding Treatment of Lowered Metabolism on A4 paper, 9 pages long. The bit I'm mentioning to you is page 5, last paragraph. It matches what Dr P said to you, so he is telling you what's in the document as well. Hope this helps xx

  • I was also given the information pack and I did read it but this was probably a few days ago and since then I've not been feeling that well. Thanks I'll have another read.

  • Also, I'm learning the importance of only changing One thing at a time. You mentioned you canged the Levo dose at the same time as starting the Adrenavive? It may have been the ccombination of changes that triggered a bigger reaction?

  • Adrenavive II is just adrenal cortex and no adrenaline, it's half the dose of adrenavive III, it works pretty well. Since taking it I've noticed my anxiety has gradually improved with 6 mths of treatment.

  • Ah that's super you've had this positive experience :) well done! Thanks for sharing

  • B COMPLEX VITAMIN AND VIT C GREAT FOR ADRENALS TOO.....

  • Thanks! Yes, I have some vitamin deficiencies but find every time I take a supplement I have a funny reaction one way or another, so am having to just raise my levels by finding foods/drinks that help gently. I'm A right sensitive one lol. I do hope I can manage to take the Adrenavive ok!!

  • there is a drink called mighty maca on amazon that helps with adrenals...I mix a tiny scoop in a cup orange juice, you barely can taste it....and it has other nutrients in it....alkalizes the body and supports the adrenals...a dr invented it to help with her own adrenal issues...I started it last month....

  • jacrjacr just seen this thread about Adrenavive II. Interested in the mighty Macs on amazon but can only find capsules. Is there anything on the name that I have missed. Is it Macca Greens?

    Thank you

You may also like...